Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 80, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Nov 30, 2019, 10:32 AM CST for Cass County, Fulton County, Mason County, Illinois. It took effect at Dec 5, 2019, 6:00 PM CST. It was in force for 16 days.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2019, 10:32 AM CST (16:32 UTC)
- In effect from
- Dec 5, 2019, 6:00 PM CST
- Expired
- Dec 21, 2019, 10:32 AM CST
- In force
- 16 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cass County, IL, Fulton County, IL, Mason County, IL
The radar
The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River near Havana (HAVI2).
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
450
WGUS43 KILX 301632
FLWILX
Flood Warning
National Weather Service Lincoln IL
1032 AM CST Sat Nov 30 2019
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Illinois River near Havana affecting Cass...Fulton and Mason
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC017-057-125-010631-
/O.NEW.KILX.FL.W.0080.191206T0000Z-000000T0000Z/
/HAVI2.1.ER.191206T0000Z.191207T1200Z.000000T0000Z.NO/
1032 AM CST Sat Nov 30 2019
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Illinois River near Havana.
* From Thursday evening until further notice.
* At 945 AM Saturday the stage was 11.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday evening and continue
to rise to near 14.7 feet by Saturday morning.
* Impact...At 14.0 feet...Minor flooding begins to agricultural areas
not protected by levees.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Illinois River
Havana 14 11.9 Sat 10 AM 12.4 13.1 13.4
&&
LAT...LON 4053 8988 4047 8980 4034 9002 4012 9017
4018 9023 4039 9010
$$
Ousley2 follow-up statements
447
WGUS83 KILX 010237
FLSILX
Flood Statement
National Weather Service Lincoln IL
837 PM CST Sat Nov 30 2019
...The Flood Warning continues for the following river in Illinois...
Illinois River at Beardstown affecting Brown...Cass...Morgan and
Schuyler Counties
Illinois River near Havana affecting Cass...Fulton and Mason
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC017-057-125-011636-
/O.CON.KILX.FL.W.0080.191206T0000Z-000000T0000Z/
/HAVI2.1.ER.191206T0000Z.191207T1200Z.000000T0000Z.NO/
837 PM CST Sat Nov 30 2019
The Flood Warning continues for
The Illinois River near Havana.
* From Thursday evening until further notice.
* At 745 PM Saturday the stage was 12.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday evening and continue
to rise to near 14.4 feet by Saturday morning. Additional rises are
possible thereafter.
* Impact...At 14.0 feet...Minor flooding begins to agricultural areas
not protected by levees.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Illinois River
Havana 14 12.0 Sat 8 PM 12.4 13.0 13.3
&&
LAT...LON 4053 8988 4047 8980 4034 9002 4012 9017
4018 9023 4039 9010
$$
ILC009-017-137-169-011636-
/O.EXT.KILX.FL.W.0081.191204T0000Z-000000T0000Z/
/BEAI2.1.ER.191204T0000Z.191207T1200Z.000000T0000Z.NO/
837 PM CST Sat Nov 30 2019
The Flood Warning continues for
The Illinois River at Beardstown.
* From Tuesday evening until further notice.
* At 745 PM Saturday the stage was 11.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue
to rise to near 14.8 feet by Saturday morning.
* Impact...At 14.4 feet...Seepage problems begin in the Coal Creek
Drainage and Levee District.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Illinois River
Beardstown 14 11.7 Sat 8 PM 11.9 12.7 13.7
&&
LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
3999 9058 4015 9043
$$832
WGUS83 KILX 011720
FLSILX
Flood Statement
National Weather Service Lincoln IL
1120 AM CST Sun Dec 1 2019
...The Flood Warning is cancelled for the following river in
Illinois...
Illinois River near Havana affecting Cass...Fulton and Mason
Counties
Illinois River at Beardstown affecting Brown...Cass...Morgan and
Schuyler Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC017-057-125-011750-
/O.CAN.KILX.FL.W.0080.000000T0000Z-191201T1720Z/
/HAVI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1120 AM CST Sun Dec 1 2019
The Flood Warning is cancelled for
The Illinois River near Havana.
* At 1045 AM Sunday the stage was 12.1 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 12.8 feet
early Friday morning.
* Impact...At 14.0 feet...Minor flooding begins to agricultural areas
not protected by levees.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Illinois River
Havana 14 12.1 Sun 11 AM 12.2 12.3 12.6
&&
LAT...LON 4053 8988 4047 8980 4034 9002 4012 9017
4018 9023 4039 9010
$$
ILC009-017-137-169-011750-
/O.CAN.KILX.FL.W.0081.000000T0000Z-191201T1720Z/
/BEAI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1120 AM CST Sun Dec 1 2019
The Flood Warning is cancelled for
The Illinois River at Beardstown.
* At 1045 AM Sunday the stage was 11.8 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 12.4 feet
Tuesday evening.
* Impact...At 14.4 feet...Seepage problems begin in the Coal Creek
Drainage and Levee District.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Illinois River
Beardstown 14 11.8 Sun 11 AM 12.0 12.3 12.4
&&
LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
3999 9058 4015 9043
$$
OusleyWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Nov 30, 6:05 AM CST, 4 hours 27 minutes earlier.
Area forecast discussion, Nov 30, 6:05 AM CST, 4 hours 27 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 605 AM CST Sat Nov 30 2019 .SYNOPSIS... Issued at 347 AM CST Sat Nov 30 2019 A wet weekend is on tap across central Illinois. Showers and a few thunderstorms will occur today...followed by windy and colder conditions with rain and snow showers on Sunday. && .SHORT TERM...(Today and tonight) ISSUED AT 347 AM CST Sat Nov 30 2019 09z/3am surface analysis shows a 992mb low over western Nebraska, with a warm frontal boundary extending E/SE from the low into the Ozarks. A lead short-wave is interacting with the boundary to bring widespread showers to central Illinois early this morning. While isolated thunder was observed across the far SE KILX CWA late last evening, most of the convection has remained much further south from Oklahoma into western Kentucky. The initial wave of rain has shifted mainly east of the I-55 corridor: however, additional showers and isolated thunderstorms are developing upstream across Missouri and will track into central Illinois this morning. This activity will tend to shift eastward into Indiana later in the day, so precip chances will begin to decrease from west to east this afternoon. With the warm front only slowly lifting northward, boundary layer winds will maintain an easterly component until early evening. As a result, have undercut numeric guidance for highs today...with readings ranging from the middle 40s along/north of I-74...to the middle 50s along/southwest of a Jacksonville to Flora line. While the bulk of the rain will exit into Indiana late this afternoon, scattered showers/storms will develop along an advancing occluded front as it passes through the region this evening. Have therefore maintained PoPs for showers/thunder through midnight. Once the front passes, skies will temporarily clear before wrap-around cloud cover quickly spills back into the region late tonight. With all CAMs showing precip returning to the western CWA toward dawn, have increased PoPs to likely along/west of a Galesburg to Springfield line after 09z/3am...tapering to just slight chances toward the I-57 corridor. Temps will be cold enough overnight to support a rain/snow mix...especially west of I-55. .LONG TERM...(Sunday through Friday) ISSUED AT 347 AM CST Sat Nov 30 2019 As a deep upper low tracks across northern Illinois on Sunday, showers will spread across the entire area. With very cold 500mb temps of -28 to -30C associated with the low coming overhead, dynamic cooling aloft will support a rain/snow mix as far south as a Danville to Taylorville line. Surface temps will remain above freezing...with highs in the upper 30s and lower 40s: therefore, no snow accumulation is anticipated. As temps cool after dark, the rain snow mix will spread into southeast Illinois Sunday evening before the precip comes to an end shortly after midnight. Once the upper low exits the region, a zonal flow pattern will take hold across the CONUS next week...resulting in seasonal temperatures and generally dry conditions. All models show a weak short-wave tracking through the Midwest on Tuesday: however, with little to no moisture to work with, am expecting little more than a few clouds as it passes. After that, a stronger wave is expected to track from the southern Plains into the Tennessee River Valley Thursday/Friday. While the exact track of this system is still somewhat in question, the 00z GFS/ECMWF both keep the strongest forcing well south of central Illinois. As a result, have limited mentionable PoPs Thursday night/Friday morning to locations south of the I-70 corridor. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 605 AM CST Sat Nov 30 2019 IFR ceilings will prevail at the central Illinois terminals today...before a frontal boundary passes this evening. Based on forecast soundings, have scattered ceilings at KSPI by 03z...then further northeast at KCMI by around 06z. Scattered convection currently pushing into the southwest KILX CWA will impact the I-72 terminals between 12z and 18z...followed by a lull in convection chances this afternoon. Additional scattered convection will likely develop along an advancing cold front this evening, with HRRR suggesting thunder at KPIA between 01z and 04z..then further east to KCMI between 03z and 06z. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Barnes SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Barnes
Hazardous weather outlook, Nov 30, 4:32 AM CST, 6 hours before
Hazardous Weather Outlook National Weather Service Lincoln IL 432 AM CST Sat Nov 30 2019 ILZ027>031-036>038-041-043>046-011200- Champaign-De Witt-Fulton-Knox-Marshall-Mason-McLean-Peoria-Piatt- Stark-Tazewell-Vermilion-Woodford- 432 AM CST Sat Nov 30 2019 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Isolated thunderstorms will continue today. The potential for severe storms appears low. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Minor snow accumulations are possible Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ040-042-047>057-061>063-066>068-073-011200- Cass-Christian-Clark-Coles-Crawford-Cumberland-Douglas-Edgar- Effingham-Jasper-Lawrence-Logan-Macon-Menard-Morgan-Moultrie- Sangamon-Schuyler-Scott-Shelby- 432 AM CST Sat Nov 30 2019 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Isolated thunderstorms will continue today. The potential for severe storms appears low, although brief gusty winds and small hail may be possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Strong wind gusts of 30 to 35 mph will be possible Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ071-072-011200- Clay-Richland- 432 AM CST Sat Nov 30 2019 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Isolated thunderstorms will continue today. The potential for severe storms appears low, although brief gusty winds and small hail may be possible. Minor flooding will return on the Little Wabash River near Clay City. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Strong wind gusts around 35 mph will be possible Sunday. Minor flooding will continue on the Little Wabash River near Clay City for the next several days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. 37
In the hours before
Local storm report, Nov 30, 8:01 AM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
801 AM CST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN PALESTINE 39.00N 87.61W
11/30/2019 M1.80 INCH CRAWFORD IL CO-OP OBSERVER
&&
OUSLEYLocal storm report, Nov 30, 8:02 AM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
802 AM CST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN TAYLORVILLE 39.52N 89.26W
11/30/2019 M1.44 INCH CHRISTIAN IL COCORAHS
24 HOUR REPORT.
&&
OUSLEYLocal storm report, Nov 30, 8:08 AM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
808 AM CST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
11/30/2019 M1.73 INCH CLAY IL CO-OP OBSERVER
24 HOUR REPORT.
0600 AM HEAVY RAIN DECATUR 39.85N 88.93W
11/30/2019 M1.12 INCH MACON IL ASOS
24 HOUR REPORT..
0600 AM HEAVY RAIN WINDSOR 39.44N 88.60W
11/30/2019 M1.25 INCH SHELBY IL CO-OP OBSERVER
24 HOUR REPORT.
0600 AM HEAVY RAIN 2 S MOWEAQUA 39.60N 89.02W
11/30/2019 M1.00 INCH SHELBY IL CO-OP OBSERVER
24 HOUR REPORT.
0600 AM HEAVY RAIN OLNEY 38.73N 88.09W
11/30/2019 M1.56 INCH RICHLAND IL CO-OP OBSERVER
24 HOUR REPORT.
0600 AM HEAVY RAIN PARIS 39.62N 87.69W
11/30/2019 M1.00 INCH EDGAR IL CO-OP OBSERVER
24 HOUR REPORT.
0600 AM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
11/30/2019 M1.88 INCH LAWRENCE IL ASOS
24 HOUR REPORT.
0630 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
11/30/2019 M1.13 INCH DOUGLAS IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN WATSON 39.03N 88.57W
11/30/2019 M2.34 INCH EFFINGHAM IL COCORAHS
24 HOUR REPORT.
0700 AM HEAVY RAIN CASEY 39.30N 87.99W
11/30/2019 M1.74 INCH CLARK IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
11/30/2019 M1.12 INCH MORGAN IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
11/30/2019 M1.51 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
11/30/2019 M1.12 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN TAYLORVILLE 39.52N 89.26W
11/30/2019 M1.44 INCH CHRISTIAN IL COCORAHS
24 HOUR REPORT.
0700 AM HEAVY RAIN LOAMI 39.67N 89.85W
11/30/2019 M1.08 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN PANA 39.39N 89.08W
11/30/2019 M1.29 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
11/30/2019 M1.90 INCH CRAWFORD IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN PALESTINE 39.00N 87.61W
11/30/2019 M1.80 INCH CRAWFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 SW JACKSONVILLE 39.72N 90.25W
11/30/2019 M1.08 INCH MORGAN IL COCORAHS
24 HOUR REPORT.
0700 AM HEAVY RAIN 3 SE JACKSONVILLE 39.70N 90.19W
11/30/2019 M1.33 INCH MORGAN IL COCORAHS
24 HOUR REPORT.
0700 AM HEAVY RAIN 6 NNE PANA 39.47N 89.04W
11/30/2019 M1.07 INCH CHRISTIAN IL COCORAHS
24 H OUR REPORT.
0700 AM HEAVY RAIN 2 E CHATHAM 39.67N 89.66W
11/30/2019 M1.06 INCH SANGAMON IL COCORAHS
24 HOUR REPORT.
0700 AM HEAVY RAIN PETERSBURG 40.01N 89.85W
11/30/2019 M1.01 INCH MENARD IL COCORAHS
24 HOUR REPORT.
0700 AM HEAVY RAIN 3 NW SPRINGFIELD 39.83N 89.68W
11/30/2019 M1.00 INCH SANGAMON IL COCORAHS
24 HOUR REPORT.
0700 AM HEAVY RAIN SULLIVAN 39.60N 88.61W
11/30/2019 M1.23 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR REPORT.
&&
OUSLEYLocal storm report, Nov 30, 8:18 AM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
818 AM CST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN WINDSOR 39.44N 88.60W
11/30/2019 M1.25 INCH SHELBY IL CO-OP OBSERVER
24 HOUR REPORT.
0600 AM HEAVY RAIN 2 S MOWEAQUA 39.60N 89.02W
11/30/2019 M1.00 INCH SHELBY IL CO-OP OBSERVER
24 HOUR REPORT.
0600 AM HEAVY RAIN DECATUR 39.85N 88.93W
11/30/2019 M1.12 INCH MACON IL ASOS
24 HOUR REPORT..
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
11/30/2019 M1.73 INCH CLAY IL CO-OP OBSERVER
24 HOUR REPORT.
0600 AM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
11/30/2019 M1.88 INCH LAWRENCE IL ASOS
24 HOUR REPORT.
0600 AM HEAVY RAIN PARIS 39.62N 87.69W
11/30/2019 M1.00 INCH EDGAR IL CO-OP OBSERVER
24 HOUR REPORT.
0600 AM HEAVY RAIN OLNEY 38.73N 88.09W
11/30/2019 M1.56 INCH RICHLAND IL CO-OP OBSERVER
24 HOUR REPORT.
0630 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
11/30/2019 M1.13 INCH DOUGLAS IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
11/30/2019 M1.12 INCH MORGAN IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN TAYLORVILLE 39.52N 89.26W
11/30/2019 M1.44 INCH CHRISTIAN IL COCORAHS
24 HOUR REPORT.
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
11/30/2019 M1.12 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN 1 SW JACKSONVILLE 39.72N 90.25W
11/30/2019 M1.08 INCH MORGAN IL COCORAHS
24 HOUR REPORT.
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
11/30/2019 M1.51 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN CASEY 39.30N 87.99W
11/30/2019 M1.74 INCH CLARK IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN WATSON 39.03N 88.57W
11/30/2019 M2.34 INCH EFFINGHAM IL COCORAHS
24 HOUR REPORT.
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
11/30/2019 M1.90 INCH CRAWFORD IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN SULLIVAN 39.60N 88.61W
11/30/2019 M1.23 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN 3 NW SPRINGFIELD 39.83N 89.68W
11/30/2019 M1.00 INCH SANGAMON IL COCORAHS
24 HOUR REPORT.
0700 AM HEAVY RAIN PETERSBURG 40.01N 89.85W
11/30/2019 M1.01 INCH MENARD IL COCORAHS
24 HOUR REPORT.
0700 AM HEAVY RAIN 2 E CHATHAM 39.67N 89.66W
11/30/2019 M1.06 INCH SANGAMON IL COCORAHS
24 HOUR REPORT.
0700 AM HEAVY RAIN 6 NNE PANA 39.47N 89.04W
11/30/2019 M1.07 INCH CHRISTIAN IL COCORAHS
24 H OUR REPORT.
0700 AM HEAVY RAIN PALESTINE 39.00N 87.61W
11/30/2019 M1.80 INCH CRAWFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN PANA 39.39N 89.08W
11/30/2019 M1.29 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN LOAMI 39.67N 89.85W
11/30/2019 M1.08 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR REPORT.
0700 AM HEAVY RAIN 3 SE JACKSONVILLE 39.70N 90.19W
11/30/2019 M1.33 INCH MORGAN IL COCORAHS
24 HOUR REPORT.
0800 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
11/30/2019 M1.47 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR REPORT.
&&
OUSLEYLocal storm report, Nov 30, 8:26 AM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
826 AM CST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN CHATHAM 39.67N 89.70W
11/30/2019 M1.15 INCH SANGAMON IL COCORAHS
NWS EMPLOYEE.
&&
OUSLEYLocal storm report, Nov 30, 8:28 AM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
828 AM CST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
11/30/2019 M1.27 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR REPORTED.
&&
OUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 5:09 AM CST | Areal Flood Advisory | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 7 hr |
| Nov 30, 10:33 AM CST | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 21 days |
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.